Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 69, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Aug 30, 2019, 1:14 AM CDT for 4 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2019, 1:14 AM CDT (06:14 UTC)
- Expired
- Aug 30, 2019, 5:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Geary County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 39 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4075 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
501 WGUS53 KTOP 300614 FFWTOP KSC061-149-161-197-301015- /O.NEW.KTOP.FF.W.0069.190830T0614Z-190830T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Topeka KS 114 AM CDT Fri Aug 30 2019 The National Weather Service in Topeka has issued a * Flash Flood Warning for... Central Geary County in east central Kansas... Southern Riley County in northeastern Kansas... Northwestern Wabaunsee County in east central Kansas... Southwestern Pottawatomie County in northeastern Kansas... * Until 515 AM CDT. * At 114 AM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Manhattan, Wamego, Ogden, St. George, Milford, Louisville and Keats. Additional rainfall amounts of up to 1 inch are possible in the warned area. This includes Interstate 70 between mile markers 303 and 318. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3942 9652 3919 9623 3897 9664 3918 9692 $$ Baerg
1 follow-up statement
363 WGUS73 KTOP 301005 FFSTOP Flash Flood Statement National Weather Service Topeka KS 505 AM CDT Fri Aug 30 2019 KSC061-149-161-197-301015- /O.EXP.KTOP.FF.W.0069.000000T0000Z-190830T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Geary-Riley-Wabaunsee-Pottawatomie- 505 AM CDT Fri Aug 30 2019 ...THE FLASH FLOOD WARNING FOR CENTRAL GEARY...SOUTHERN RILEY... NORTHWESTERN WABAUNSEE AND SOUTHWESTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 515 AM CDT... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3942 9652 3919 9623 3897 9664 3918 9692 $$ Baerg
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 12:15 AM CDT, 59 minutes earlier.
Area forecast discussion, Aug 30, 12:15 AM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1215 AM CDT Fri Aug 30 2019 ...AVIATION UPDATE... .SHORT TERM...(This evening through Friday) Issued at 321 PM CDT Thu Aug 29 2019 Water vapor satellite early this afternoon showed an upper level trough moving southeast across eastern WY into northeast CO. A more amplified upper level trough was shifting east across the upper Midwest into the western Great Lakes States. At the surface a cold front extended from central WI, southwest into south central NE, then extended west-northwest into southwest NE. Southerly surface and 850mb winds were advecting richer gulf moisture northward across the CWA. Dewpoints were in the mid 70s this afternoon across the CWA. There may be enough surface convergence for thunderstorms to develop along the surface front in southern NE along the KS border late this afternoon. Therefore, I added a slight chance for thunderstorms across the far northern counties late this afternoon. MLCAPE values at 19Z were in the 3,000 to 4000 J/KG range, and effective 0-6 KM shear was increasing to around 30 KTS along the border. Therefore the environment will be favorable for a few sever thunderstorms across southern NE, which may skim across the norther counties along the NE border late this afternoon. Tonight, the southern stream H5 trough across southern WY/northeast CO will dig southeast across eastern KS during the early morning hours of Friday. Low-level CAA across the upper Midwest will allow the surface front to push southward into the CWA this evening. The combination of DCVA ahead of the approaching H5 trough and surface convergence ahead of the front will allow widespread thunderstorms to develop across northeast KS and extending west- northwest along the front into north central KS/south central NE. Several CAM models show a couple complexes of thunderstorms developing across north central and northeast KS during the mid evening hours along the front, which may develop into an forward propagating QLCS that will track southeast across the CWA during the late evening and early morning hours of Friday. The environment will be favorable, given a increasing southwesterly low-level jet, MLCAPE/MUCAPE of around 3000-40000 J/KG and 0-6 KM shear increasing to 30 KTS as the southern stream H5 trough approaches from the northwest. The primary hazards from a developing QLCS will be damaging wind gusts and heavy rainfall. The ERSL HRRR model actually shows more convective clusters, similar to HP supercells developing along the front by 3Z and moving southeast across the CWA. If we get rotating updrafts embedded within the line then there could be isolated large hail. I cannot totally rule out short lived meso vortices within the QLCS, which could produce a few weak isolated tornadoes. Most numerical models move the severe thunderstorms clusters/QLCS southeast of the CWA after 9Z. We may see showers and a few elevated thunderstorms continuing past 12Z to the northwest of the OFB/front through the mid morning hours of Friday. Even though the QLCS will be fast moving it could produce 1 to 2 inch rainfall rates per hours and in a few hours there may be 1 to 3 inches of rainfall. This may lead to flash flooding as the line move southeast across the CWA. Therefore, I have issued a flash flood watch from 3Z FRI through 18Z FRI. I kept the northern terr of counties out of the watch since the thunderstorms may be more scattered before evolving into a line/QLCS. Friday afternoon, the front will stall out across southeast KS and extend west into southwest KS. Expect mostly cloudy skies through the afternoon. It will probably remain dry through the afternoon hours. Highs will be cooler north of the front, with mid 70s to around 80 across the CWA. .LONG TERM...(Friday night through Thursday) Issued at 321 PM CDT Thu Aug 29 2019 Friday night through Saturday, another perturbation embedded within the northwest flow aloft will move southeast across the Plains. The LLJ will transport richer moisture northward across the front and elevated thunderstorms will develop Friday evening and through the night. At this time the better chance for severe thunderstorms will remain across southern KS and northern OK. The heavier rainfall should shift southeast of the CWA during the mid morning hours of Saturday, as surface high pressure builds southwest across the CWA. Saturday night through Sunday, another minor perturbation will move southeast across the Plains and may cause a chance for showers and thunderstorms Saturday night into early Sunday morning. A broad upper level ridge across the southwestern US will build east into the southern Plains Sunday afternoon. Monday through Tuesday, high temperatures may increase towards 90 degrees as the upper ridge builds east across the southern Plains. Expect dry conditions. Wednesday through Thursday, an upper level trough will amplify across the Great Lakes States and cause a weak front to push southwest across the CWA. Since the upper ridge will be across KS, I don't think we'll see much in the way of upper level support for thunderstorms as the surface front pushes southwest across the CWA early Wednesday morning. High will cool back into the upper 70s to mid 80s. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1207 AM CDT Fri Aug 30 2019 Convective allowing models show storms persisting through about 12Z, but they've been a little slow with the progression. Think that as the convective line pushes through, there may just be some stratiform rain into the early morning hours. The RAP and NAM are pretty consistent in holding onto stratus for much of the day so think MVFR CIGS may linger for a good portion of the day. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for KSZ020>024-026- 034>040-054>056-058-059. && SHORT TERM...Gargan LONG TERM...Gargan AVIATION...Wolters
Hazardous weather outlook, Aug 29, 4:27 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 427 PM CDT Thu Aug 29 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-302130- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 427 PM CDT Thu Aug 29 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. Scattered severe storms are expected this evening and overnight for the entire outlook area. Primary hazards are large hail, damaging wind gusts, and locally heavy rainfall. An isolated tornado cannot be ruled out. Total rainfall amounts from 1 to 3 inches are possible from tonight through Friday afternoon. The locally heavy rainfall may lead to localized flash flooding. A Flash Flood Watch is in effect for most of the area through Friday. Minor river flooding continues on the Big Blue River near Blue Rapids. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional scattered storms are possible Friday and Saturday which could cause areas of locally heavy rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, Aug 30, 12:26 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Topeka KS
1226 AM CDT Fri Aug 30 2019
KSZ026-040-300600-
Jefferson-Douglas-
1226 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON AND
NORTHWESTERN DOUGLAS COUNTIES UNTIL 100 AM CDT...
At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Perry Lake, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Oskaloosa, Perry, McLouth, Lecompton, Williamstown and Perry Lake.
This includes Kansas Turnpike between mile markers 189 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3907 9519 3897 9550 3905 9550 3907 9552
3919 9551 3931 9518
TIME...MOT...LOC 0526Z 241DEG 25KT 3915 9537
22Local storm report, Aug 30, 12:32 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1232 AM CDT FRI AUG 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 6 SSE SAINT GEORGE 39.11N 96.39W
08/30/2019 WABAUNSEE KS TRAINED SPOTTER
LARGE LIMBS ON ROOF, WINDS ESTIMATED AT 60
MPH.
&&Special weather statement, Aug 30, 12:47 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Topeka KS
1247 AM CDT Fri Aug 30 2019
KSZ026-040-056-300615-
Jefferson-Douglas-Franklin-
1247 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN...
SOUTHEASTERN JEFFERSON AND DOUGLAS COUNTIES UNTIL 115 AM CDT...
At 1246 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pleasant Grove, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lawrence, Baldwin City, Eudora, Wellsville, Lecompton, Clinton, Lone
Star, Pleasant Grove, Clinton Lake, Vinland and Williamstown.
This includes the following highways...
Interstate 35 between mile markers 194 and 198.
Kansas Turnpike between mile markers 191 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3866 9506 3870 9527 3900 9550 3912 9520
3910 9519 3897 9519 3896 9517 3898 9516
3897 9513 3897 9511 3888 9505
TIME...MOT...LOC 0546Z 215DEG 35KT 3887 9523
22Local storm report, Aug 30, 12:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1252 AM CDT FRI AUG 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD 1 NW FAIRVIEW 39.85N 95.74W
08/30/2019 BROWN KS TRAINED SPOTTER
SMALL CREEKS WERE OUT OF THEIR BANKS ALONG
WITH NUMEROUS ROADS FLOODED.
&&
BAERGLocal storm report, Aug 30, 12:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1256 AM CDT FRI AUG 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND GST 3 ENE TOPEKA 39.07N 95.63W
08/30/2019 M53 MPH SHAWNEE KS ASOS
ASOS STATION KTOP TOPEKA.
&&
JPSpecial weather statement, Aug 30, 1:04 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
104 AM CDT Fri Aug 30 2019
KSZ038>040-055-056-300630-
Wabaunsee-Shawnee-Douglas-Franklin-Osage-
104 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...SOUTHERN
SHAWNEE...SOUTHEASTERN WABAUNSEE...SOUTHWESTERN DOUGLAS AND OSAGE
COUNTIES UNTIL 130 AM CDT...
At 103 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Baldwin City to near
Harveyville. Movement was south at 15 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Southern Topeka, Ottawa, Osage City, Carbondale, Richland, Dover,
Auburn, Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Harveyville, Pauline, Pomona Lake, Globe and Berryton.
This includes Kansas Turnpike between mile markers 155 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
LAT...LON 3855 9594 3874 9595 3874 9596 3900 9599
3899 9550 3864 9524
TIME...MOT...LOC 0603Z 358DEG 14KT 3877 9527 3877 9595
22The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Aug 29, 9:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 47 min |
| Aug 29, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 24 min |
| Aug 29, 10:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 45 min |
| Aug 29, 10:14 PM CDT | Areal Flood Advisory | TOP | Republic | 3 hr |
| Aug 29, 10:15 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 30 min |
| Aug 29, 10:16 PM CDT | Areal Flood Advisory | TOP | Brown | 3 hr |
| Aug 29, 10:35 PM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Washington | 25 min |
| Aug 29, 10:41 PM CDT | Special Weather Statement | TOP | Clay | 34 min |
| Aug 29, 10:45 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 45 min |
| Aug 29, 10:47 PM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Aug 29, 10:50 PM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha, Washington | 3 hr |
| Aug 29, 10:59 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Aug 29, 11:02 PM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Washington | 28 min |
| Aug 29, 11:11 PM CDT | Special Weather Statement | TOP | Riley | 34 min |
| Aug 29, 11:16 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 29 min |
| Aug 29, 11:25 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 4 hr |
| Aug 29, 11:26 PM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
| Aug 29, 11:35 PM CDT | Special Weather Statement | TOP | Pottawatomie, Shawnee | 25 min |
| Aug 29, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| Aug 29, 11:46 PM CDT | Special Weather Statement | TOP | Clay, Geary, Riley | 29 min |
| Aug 29, 11:50 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 40 min |
| Aug 30, 12:01 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 29 min |
| Aug 30, 12:04 AM CDT | Special Weather Statement | TOP | Shawnee | 26 min |
| Aug 30, 12:16 AM CDT | Special Weather Statement | TOP | Dickinson, Geary, Morris, Riley | 29 min |
| Aug 30, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Osage, Pottawatomie, Riley and 1 more | 38 min |
| Aug 30, 12:26 AM CDT | Special Weather Statement | TOP | Jefferson | 34 min |
| Aug 30, 12:28 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 3 hr |
| Aug 30, 12:33 AM CDT | Areal Flood Advisory | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Aug 30, 12:44 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 46 min |
| Aug 30, 12:47 AM CDT | Special Weather Statement | TOP | Douglas | 28 min |
| Aug 30, 12:51 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 39 min |
| Aug 30, 1:04 AM CDT | Special Weather Statement | TOP | Osage | 26 min |
| Aug 30, 1:18 AM CDT | Special Weather Statement | TOP | Jefferson, Shawnee | 27 min |
| Aug 30, 1:28 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 47 min |
| Aug 30, 1:33 AM CDT | Areal Flood Advisory | TOP | Douglas, Franklin, Osage | 3 hr |
| Aug 30, 1:37 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon, Osage | 38 min |
| Aug 30, 1:47 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Osage, Shawnee | 28 min |
| Aug 30, 2:04 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 41 min |
| Aug 30, 2:13 AM CDT | River Flood Warning | TOP | Geary | 9 hr |
| Aug 30, 2:13 AM CDT | River Flood Warning | TOP | Wabaunsee | 24 hr |
| Aug 30, 2:40 AM CDT | River Flood Warning | TOP | Riley | 4 hr |
| Aug 30, 2:40 AM CDT | Special Weather Statement | TOP | Anderson, Franklin | 35 min |
| Aug 30, 3:41 AM CDT | River Flood Warning | TOP | Shawnee | 23 hr |
| Aug 30, 3:46 AM CDT | River Flood Warning | TOP | Marshall | 37 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Dickinson | 5 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Lyon, Osage | 20 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Clay | 66 hr |
| Aug 30, 5:29 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 3 days |
| Aug 30, 6:45 AM CDT | Areal Flood Warning | TOP | Osage, Shawnee | 6 hr |
| Aug 30, 7:37 AM CDT | River Flood Warning | TOP | Pottawatomie | 24 hr |
| Aug 30, 7:37 AM CDT | River Flood Warning | TOP | Douglas | 18 hr |
| Aug 30, 9:10 AM CDT | Areal Flood Warning | TOP | Franklin | 4 hr |
| Aug 30, 9:43 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 18 hr |
| Aug 30, 9:43 AM CDT | River Flood Warning | TOP | Franklin, Osage | 8 hr |
| Aug 30, 10:05 AM CDT | River Flood Warning | TOP | Osage | 15 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 56 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 69 hr |
| Aug 30, 10:14 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 11 hr |
| Aug 30, 10:30 AM CDT | River Flood Warning | TOP | Pottawatomie | 39 hr |
| Aug 30, 12:40 PM CDT | Areal Flood Warning | TOP | Osage | 9 hr |
| Aug 30, 1:10 PM CDT | Areal Flood Warning | TOP | Franklin | 5 hr |
| Aug 30, 6:12 PM CDT | Areal Flood Warning | TOP | Franklin | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.